# SDR DALA1136351604

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 55,991 hours, 8,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON DRC EMERGENCY LIGHT AT SEAT 20 INOPERATIVE.  MAINTENANCE FOUND A PLUG DISCONNECTED AT SEAT 18E AND SHORTED TO SEAT ASSEMBLY.  THE PLUG WAS RE-SECURED, THE BATTERY PACK AND POWER SUPPLY WERE REPLACED, AND THE SYSTEM OPERATIONAL CHECK WAS NORMAL.
